# SDR ASAA2017052520895

- Difficulty date: May 25, 2017
- Submitted: May 30, 2017
- Operation: Air carrier
- Aircraft: N467AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 11,959 hours, 3,957 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Condition: Unknown
- Location: Fmc
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, THE LEFT FMC FAILED. ACCOMPLISHED QRH, LEFT FMC RESTORED FOR 10 MINUTES, THEN FAILED AGAIN.  ACFT GROUNDED. VERIFIED FMCS SHOWED LTH FMC FAILURE IN FLIGHT. FMC LEFT OPS NORMAL. NO HISTORY LAST 30 DAYS. ACCOMPLISHED FIM 34-61 TASK 807. GROUND VERIFICATION GOOD.
